# SDR IPXA2015030786736

- Difficulty date: February 18, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 26,807 hours, 4,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LEFT WING OTBD MID FLAP L/E FAIRING DELAMINATED FIBERGLASS PREPREG LAYUP.  REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A(1) FIG 5, REV 71.
